# SDR ON116HM120505JC

- Difficulty date: December 5, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N116HM
- Make and model: Gulstm GIV
- Aircraft serial: 1024
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: A48617
- Part serial: 22
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOWN LOCKED GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  INSPECTED MAIN GEAR SYSTEM AND FOUND GEAR SELECTOR HANDLE WIRE BUNDLE CHAFFING CAUSING FAULT.  REPLACED HANDLE ASSY AND ACCOMPLISHED SEVERAL GEAR SWINGS WITH SATISFACTORY RESULTS.  (K)
